Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 59, November, 2006

  • Peter J. Larcombe, "On Certain Series Expansions of the Sine Function Containing Embedded Catalan Numbers: A Complete Analytic Formulation", pp. 3-16
  • Ilias S. Kotsireas and Christos Koukouvinos, "Constructions for Hadamard matrices of Williamson type", pp. 17-32
  • Iliya Bouyukliev, Stefka Bouyuklieva, T. Aaron Gulliver and Patric R.J. Ostergard, "Classification of Optimal Binary Self-Orthogonal Codes", pp. 33-87
  • Mirka Miller, Martin Baca and James A. MacDougall, "Vertex-magic Total Labeling of Generalized Petersen Graphs and Convex Polytopes", pp. 89-99
  • George P. Graham and Charles E. Roberts, "Enumeration and Isomorphic Classification of Self-orthogonal Latin Squares", pp. 101-118
  • Sin-Min Lee, Medei Kitagaki, Joseph Young and William Kocay, "On Edge-Graceful and Edge-Magic Maximal Outerplanar Graphs", pp. 119-129
  • Aihong Wu, Beiliang Du and Haitao Cao, "Three-fold Kirkman Packing Designs KPD3({4,s*},v)", pp. 131-149
  • R. Khoeilar, S.M. Sheikholeslami and Abdollah Khodkar, "The forcing semi-H-cordial numbers of certain graphs", pp. 151-164
  • Zhi-Hong Chen, Hong-Jian Lai, Weiqi Luo and Yehong Shao, "Spanning Eulerian Subgraphs in claw-free graphs", pp. 165-171
  • R.T. Bilous, "Enumeration of the Binary Self-Dual Codes of Length 34", pp. 173-211
  • Walter Wenzel, "Regular Simplices Inscribed into the Cube and Exhibiting a Group Structure", pp. 213-220

Back to the JCMCC page.